LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

An isogeny theorem for the Drinfeld modules of rank 2 over a local field analogous to that of elliptic curves is proved.
Publisher
AMER MATHEMATICAL SOC
Issue Date
1993-09
Language
ENG
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25

ISSN
0002-9939
DOI
10.2307/2159820
URI
http://hdl.handle.net/10203/65407
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 126
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0